Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Non-commutative CI operators


Authors: David Eisenbud, Irena Peeva and Frank-Olaf Schreyer
Journal: Proc. Amer. Math. Soc. 147 (2019), 2857-2861
MSC (2010): Primary 13D02
DOI: https://doi.org/10.1090/proc/14480
Published electronically: March 21, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a counterexample to the 1980 conjecture that the CI (Complete Intersection) operators can be chosen to commute on a sufficiently high truncation of the minimal free resolution of a module over a complete intersection.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D02

Retrieve articles in all journals with MSC (2010): 13D02


Additional Information

David Eisenbud
Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720

Irena Peeva
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853

Frank-Olaf Schreyer
Affiliation: Department of Mathematics, Universität des Saarlandes, Campus E2 4, D-66123, Saarbrücken, Germany

DOI: https://doi.org/10.1090/proc/14480
Keywords: Syzygies, complete intersections
Received by editor(s): July 15, 2018
Received by editor(s) in revised form: November 3, 2018
Published electronically: March 21, 2019
Additional Notes: The first author was partially supported by NSF grant DMS-1001867, and the second author was partially supported by NSF grants DMS-1702125 and DMS-1406062. All authors were partially supported by NSF grant 0932078000 while in residence at MSRI
Communicated by: Claudia Polini
Article copyright: © Copyright 2019 American Mathematical Society